# SDR CA160210006

- Difficulty date: February 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER HAS BEEN MADE AWARE BY PRODUCTION FLIGHT-CREW OF AIR CONDITIONING PACKS CYCLING ON/OFF IN-FLIGHT.
